Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! I'm in pain.....Nardil withdrawal.... ace

Posted by jerrympls on April 4, 2005, at 20:23:17

In reply to Help! I'm in pain.....Nardil withdrawal...., posted by ace on April 3, 2005, at 23:01:10

> I went down from 60mg to...
>
> 45mg for 3 days - no probs
> now im at 30mg second day...
>
> insomnia returning (in spite of 100 nocte Seroquel), anxiety, fright, depression, claustrophic feelings....not good.
>
> Should i use another med to help get off?
>
> i have tones -- neurotin, stelazine, topomax, amisulpride, remeron, amitryptaline, etc -- i have a pharmacy at home....
>
> Please give advice...quick
>
>
> ace

Ace--I feel your pain. Going off Nardil was one of the worst experiences of my life - and I know that's not what you want to hear. What helped me was opiates - but it's hard to get a prescription. Benzos also helped. What's your next med when your off the Nardil? As soon as you can, start the new med - the faster the better - trust me.

Hang in there
Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerrympls thread:479509
URL: http://www.dr-bob.org/babble/20050404/msgs/479841.html